# SDR O2GA2015062482001

- Difficulty date: June 11, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N820UP
- Make and model: Beech B300
- Aircraft serial: FL905
- Aircraft time: 845 hours, 702 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 1019200904
- Part serial: CR634
- Condition: Leaking
- Location: Rt Wing
- Part time: 845 hours, 702 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

UPON SHUTDOWN POST FLIGHT FUEL LEAK DISCOVERED FROM RT ENG NACELLE.  REPLACED THE RT FUEL CELL.  LEAK CHECKED GOOD.  ACFT WAS RETURNED TO SERVICE.
